# SDR AALA202411190081

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 66,128 hours, 28,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTANDENT REPORTS EMERGENCY EXIT LIGHT NEXT TO LEFT AFT SERVICE DOOR IS MISSING. REPLACED EMERGENCY EXIT LIGHT SIGN AT 2L DOOR. OPERTIONAL CHECK GOOD. PER AMM 33-51-01.
